# SDR IPXA1564005

- Difficulty date: December 31, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTS WINDOW RELEASE HANDLE REQUIRES EXCESSIVE FORCE TO MOVE AFT (OPEN).     ADJUSTED L2 WINDOW IAW MM  56-11-02-5. OPS CKS GOOD.
